# SDR 2A6D20240201002

- Difficulty date: February 1, 2024
- Submitted: February 1, 2024
- Operation: General aviation
- Aircraft: N11FQ
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7571
- Aircraft time: 9,295 hours, 11,581 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,850 hours, 2,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 350A21430020
- Condition: Corroded
- Location: Zone 100
- Part time: 9,295 hours, 11,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE LOWER CENTER WEB (P/N: 350A21-4300.20) IN THE FORM OF CORROSION. THE CORROSION DAMAGE IS TOWARDS THE AFT SIDE OF THE WEB NEAR LIGHTENING HOLES AND MEASURED TO BE THROUGH THICKNESS IN DEPTH.
